# SDR FDEA201307111531

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS, FOUND DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATIONS XORS 683.4 AND XORS 713.6.  REPAIRED IAW SRM 57-20-02, REPAIR 5 FIG 201, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
